# SDR CALA0500144

- Difficulty date: May 9, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 14,478 hours, 5,284 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE APPEARED IN THE AFT GALLEY WHILE EN ROUTE TO PHX.  GALLEY CIRCUIT BREAKERS WERE PULLED AND THE SMOKE CEASED AND DISSIPATED.  THE FLIGHT WAS CONTINUED TO PHX WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THAT THE AFT GALLEY COFFEE WARMER HAD BURNT WIRES.  THE COFFEE WARMER WAS REMOVED AND REPLACED IAW MM 25-30-19.  THE COFFEE WARMER WAS TESTED AND ALL OPERATION CHECKED GOOD.
